... one a day
Hello. Take the prednisone. Your safety is important and this will reduce inflammation.
Don't worry about serious side effects, they happen over a long time using prednisone, like months and years. The only thing you may notice is a flushing or warm feeling, perhaps sweating, which goes away. Some people feel nothing at all. Some feel a rpid heart beat for a short time. all pf this is fine. if too troubling, call your doctor. Since this is temporary you should be fine.
I am a bit worried that you say it is forty and I do hope that you are taking forty for a few days, then thirty, then twenty. It does have to have careful weaning.
I suggest you call the doctor, tell them how you feel about this and find out the full instructions. Any other questions, feel free to ask. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2011 • 6 answers
Updated 22 Sep 2013 • 1 answer
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Updated 6 Mar 2014 • 1 answer
Updated 25 Aug 2017 • 1 answer
Updated 28 Jun 2018 • 1 answer